# SDR SIMA20150110001

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 30,491 hours, 27,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRWC 818-CMI-01732 ITEM 1.  FWD CABIN FLASHLIGHT CRADLE BROKEN.  FLIGHT ATTENDANT FWD FLASHLIGHT ASSEMBLY DEFERRED IAW MEL 25-53.  FLIGHT ATTENDANT SPARE FLASHLIGHT STORED FWD ENTRY RT STORAGE.  R & R CRADLE IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  MEL RESTORED.
